Back in February I had a case of Vertigo I was given a script for Diazapan sp? and it got better. The vertigo hit again yesterday morning for the first time since. I woke up with the room "spinning" out of control. I loose all sense of balance and I can barely sit up. I then become extremely hot not really sweating but a feeling of like hot flashes. Keep in mind I am only 27. I go to the bathroom and begin throwing up uncontrollably for about 30 min. I took a diazapan I had left but this did not seem to help. The last time it helped within about 20 min. This didn't help for about an hour. As the day progressed the vertigo got better. I went to bed last night feeling tired but good. I woke up this morning and had to go to the bathroom and was fine. Went to the bathroom, stopped and got a drink of gatorade then went back to bed. I get to bed lay down and the spinning begins. I feel all loss of balance and the heat flash feeling is returning. i am not vomiting but the feeling as if I might is quite strong. Can someone help explain this? I do have mild allergies but the last two days they are much better than they have been for weeks so I don't see how this is affecting it. I do not have any ear pains but I did have some ringing in my right ear yesterday evening that passed after about 5 min. This is very scary and exhausting. Any suggestions?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.